Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 65, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 17, 2015, 2:37 AM CDT for Comanche County, Erath County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 2:37 AM CDT (07:37 UTC)
- Expired
- May 17, 2015, 5:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Comanche County, TX, Erath County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2428 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 19.4
The text
As transmitted, in the capitals the NWS used until 2016.
048
WGUS54 KFWD 170737
FFWFWD
TXC093-143-171030-
/O.NEW.KFWD.FF.W.0065.150517T0737Z-150517T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
237 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COMANCHE COUNTY IN CENTRAL TEXAS...
ERATH COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 530 AM CDT
* AT 234 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3230 9847 3248 9848 3251 9847 3251 9807
3215 9791 3176 9871 3208 9892
$$
301 follow-up statement
662
WGUS74 KFWD 170929
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
429 AM CDT SUN MAY 17 2015
TXC093-143-171030-
/O.CON.KFWD.FF.W.0065.000000T0000Z-150517T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMANCHE TX-ERATH TX-
429 AM CDT SUN MAY 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
COMANCHE AND ERATH COUNTIES...
AT 427 AM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WAS
MOVING EAST OUT OF THE WARNED AREA. HOWEVER...UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN AND THE THREAT OF FLASH FLOODING WILL
PERSIST THROUGH 530 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3230 9847 3248 9848 3251 9847 3251 9807
3215 9791 3176 9871 3208 9892
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 17, 12:13 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 17, 12:13 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1213 AM CDT SUN MAY 17 2015 .AVIATION... A LINE OF THUNDERSTORMS WEST OF THE METROPLEX HAS RECENTLY ACCELERATED...AND SHOULD PUSH THROUGH THE DALLAS-FORT WORTH TAF SITES NOW THROUGH 08Z. GUSTY WEST WINDS WILL ACCOMPANY THE LINE IN ADDITION TO FREQUENT LIGHTNING. ADDITIONAL CONVECTION WILL REMAIN POSSIBLE ON THE BACK SIDE OF THE SQUALL LINE...AND WE WILL MAINTAIN THE VCTS IN THE METROPLEX THROUGH 10Z. MVFR CIGS SHOULD DEVELOP 10-12Z BEFORE IMPROVING LATE MORNING. FOR KACT...CONVECTION WILL HOLD OFF UNTIL 08Z OR 09Z. STORMS IN THIS AREA WILL LIKELY BE MOVING SLOWER AND SHOULD NOT PACK QUITE THE WINDS AS THE ACTIVITY FARTHER NORTH. HI-RES GUIDANCE IS NOW SHOWING ADDITIONAL CONVECTION SUNDAY EVENING AS A SUBTLE SHORTWAVE LIFTS NORTHEAST IN THE SOUTHWEST FLOW ALOFT. OUTFLOW FROM TONIGHT/S CONVECTION WILL LIKELY PROVIDE FOCUS FOR DEVELOPMENT...AND THE LOCATION OF MESOSCALE BOUNDARIES WILL DETERMINE WHERE ADDITIONAL STORMS MAY DEVELOP. FOR NOW...WE WILL INDICATE VCTS AT ALL LOCATIONS BY 18/02Z...AND WILL BE ABLE TO REFINE THIS PART OF THE FORECAST IN LATER TAFS AS NEWER DATA IS RECEIVED. 30 && .UPDATE... THUNDERSTORMS OVER THE WEST AND NORTHWEST COUNTIES OF NORTH TEXAS HAVE CONGEALED INTO A LINE AND WILL OCCASIONALLY INCLUDE BOWING SEGMENTS WITH A CONTINUED WIND THREAT ACROSS THE NORTHWESTERN HALF OF NORTH TEXAS FOR THE NEXT SEVERAL HOURS. THE TORNADO WATCH HAS NOW BEEN REPLACED BY A SEVERE THUNDERSTORM WATCH...EXPANDED ONE ROW OF COUNTIES EAST...AND EXTENDED THROUGH 4 AM. IN ADDITION TO THE THREAT FOR DAMAGING WIND...LARGE HAIL WILL ALSO BE A POSSIBILITY ALONG WITH LOCALLY HEAVY RAIN. THE FLASH FLOOD WATCH IN PLACE FOR ALL OF NORTH TEXAS WILL REMAIN UNCHANGED. 30 && .PREV DISCUSSION... /ISSUED 311 PM CDT SAT MAY 16 2015/ OUTSIDE OF A FEW SHOWERS ACROSS THE FAR E/SE COUNTIES...IT/S BEEN A QUIET WEATHER DAY...BUT THAT/S ABOUT TO CHANGE. AS EXPECTED... THE UPPER LOW HAS MIGRATED NORTHEAST OVER ID/WY/CO THIS AFTERNOON... BUT A LITTLE SLOWER TIMING THAN PROJECTED 24 HRS AGO. THE SURFACE DRYLINE HAD MOVE INTO THE TX PANHANDLE TOWARD THE I-27 CORRIDOR BETWEEN LUBBOCK AND AMARILLO...WHERE A FEW DISCRETE SUPERCELL STORMS HAVE DEVELOPED. STORMS HOWEVER ARE A LONG WAYS AWAY AND WE/RE BASICALLY AWAITING BOTH THE LARGE-SCALE HEIGHT FALLS AND SURFACE DRYLINE TO MIGRATE FURTHER EAST. LATEST 18Z SPECIAL FWD SOUNDING SHOWED DRY AND WARM ALOFT REMAINED FROM SUBSIDENCE OVERNIGHT...BUT THINK THIS WILL GRADUALLY MOISTEN...LIFT AND WEAKEN THROUGH EARLY EVENING WITH SCATTERED DISCRETE STORMS MOVING INTO OUR FAR NW COUNTIES 6-7 PM AND AFTER. ALL MODES OF SEVERE WEATHER...INCLUDING A FEW TORNADOES WILL BE POSSIBLE THROUGH MID EVENING MAINLY NW OF A COMANCHE TO GRANBURY TO DENTON TO SHERMAN LINE WITH DEEP LAYER SHEAR 35-40 KTS AND 0-1KM SHEAR 20-25 KTS FORECAST WITH GOOD LOW LEVEL CURVATURE TO THE HODOGRAPH. BY LATE EVENING AND THE OVERNIGHT...A MORE MULTI-CELLULAR OR LINEAR STORM MODE IS EXPECTED AS A 35-45KT LLJ AND ASSOCIATED WAA FEED INTO THE SYSTEM. IN ADDITION...THE NORTHERN ROCKIES UPPER LOW WILL RACE OVER THE NORTHERN PLAINS WITH LINEAR FORCING PARALLELING THE LINE OF STORMS THAT WILL MOVE SLOWLY SOUTHEAST. SEVERE WEATHER CONCERNS WILL STILL REMAIN...BUT BE MORE LOCALIZED LARGE HAIL AND DAMAGING WINDS. THE MORE PRESSING CONCERN WILL BE TRAINING OF STORMS CONTAINING VERY HEAVY RAINFALL WITH PWATS 1.5-2 INCHES AND RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES THROUGH DAWN SUNDAY ACROSS PARTS OF THE FLASH FLOOD WATCH AREA. ISOLATED HIGHER AMOUNTS ARE CERTAINLY POSSIBLE...THOUGH PROGRESSION OF THE LINE OF STORMS SHOULD BE ENOUGH TO KEEP EXCESSIVE RAINS FROM HAPPENING TOO LONG OVER ANY ONE LOCATION. AS WE MOVE TOWARD SUNRISE SUNDAY MORNING... THE LINE SHOULD WEAKEN WITH THE SEVERE THREAT WANING TOWARD SUNRISE SUNDAY...BUT LOCALIZED HEAVY RAINS WILL STILL REMAIN POSSIBLE SOUTH OF I-20 THROUGH THE MORNING HOURS SUNDAY ALREADY EXACERBATING FLOODING ISSUES ACROSS THE AREA. WE DO EXPECT AN OVERALL DIMINISHING TREND IN COVERAGE BY MIDDAY SUNDAY WITH LOSS OF THE LLJ AND THE LINEAR SYSTEM MOVING AWAY FROM THE BEST UPPER FORCING A FLASH FLOOD WATCH WILL BEGIN FOR CENTRAL TEXAS AFTER SUNRISE SUNDAY AND END ON SUNDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER MAINLY ACROSS THE SOUTHEAST HALF OF THE CWA ON SUNDAY AFTERNOON INTO EVENING...BUT SEVERE WEATHER WILL NOT BE REALLY A CONCERN. HOWEVER...A SHORTWAVE DISTURBANCE WILL RIPPLE ACROSS THE RED RIVER VALLEY EARLY MONDAY AND POSSIBLY COULD GIVE ANOTHER ROUND OF SHOWERS AND STORMS WITH HEAVY RAINFALL FROM THE METROPLEX NORTHEAST TO PARIS AND SULPHUR SPRINGS...THEN LINGER ACROSS THE EASTERN COUNTIES MONDAY AFTERNOON. BY THIS TIME...YET ANOTHER BROAD UPPER LOW SETTLES SOUTH ACROSS THE WESTERN U.S COASTLINE. THIS UPPER LOW WILL BECOMING NEGATIVELY TILTED UP OVER THE NORTHERN ROCKIES...WITH A NEW ONE FILLING IN BEHIND IT IN ALMOST A FUJIWARA TYPE OF FASHION. THE CONTINUED SW FLOW ALOFT AND MID LEVEL PACIFIC MOISTURE FETCH WILL REMAIN THROUGH MUCH OF THE WEEK. AS A RESULT...OFF AND ON RAIN CHANCES WILL AS WELL...THAT PART WE/RE CONFIDENT OF. WHERE THE MODELS STRUGGLE WITH AND WHERE CONFIDENCE WANES IS TIMING AND PLACEMENT OF THE HIGHER RAIN CHANCES. WE EXPECT THE MID-LATE WEEK FORECAST TO BECOME CLEARER AS WE PROCEED FORTH INTO THE EARLY PART OF THE WEEK. UNFORTUNATELY LOOKING AT 240HR LONG RANGE FORECASTS... IT DOESN/T APPEAR MUCH IN THE WAY OF A LONG WAVE PATTERN SHIFT WILL OCCUR UNTIL ALMOST MEMORIAL DAY AND AFTER WITH A WET PATTERN CONTINUING. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 84 70 83 69 / 80 50 50 40 30 WACO, TX 71 83 70 83 69 / 70 70 50 50 20 PARIS, TX 69 82 69 81 67 / 80 60 60 60 30 DENTON, TX 68 84 68 84 67 / 70 30 50 30 30 MCKINNEY, TX 69 83 68 83 67 / 80 50 60 40 30 DALLAS, TX 69 85 70 84 70 / 80 50 60 40 30 TERRELL, TX 71 84 69 82 68 / 80 70 60 50 20 CORSICANA, TX 72 83 70 81 69 / 70 70 60 60 20 TEMPLE, TX 72 83 70 83 69 / 60 70 50 50 20 MINERAL WELLS, TX 66 84 67 84 67 / 80 30 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR TXZ091>095-100>107- 115>121-129>134-141. FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY AFTERNOON FOR TXZ147-148-158-160>162-174-175. FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR TXZ122-123-135- 142>146-156-157-159. && 30
Hazardous weather outlook, May 16, 3:16 PM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 316 PM CDT SAT MAY 16 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 316 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. STORM CHANCES WILL INCREASE BY EARLY EVENING FROM COMANCHE TO MINERAL WELLS TO GAINESVILLE THEN SPREAD EAST OVERNIGHT TO MUCH OF THE REGION. SEVERE WEATHER WILL BE MOST LIKELY FROM LATE EVENING INTO THE EARLY OVERNIGHT HOURS. INITIAL THUNDERSTORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. DAMAGING WINDS AND VERY HEAVY RAINFALL WILL BECOME MORE LIKELY OVERNIGHT. AREAS FROM COMANCHE TO WEATHERFORD TO DECATUR TO GAINESVILLE AND NORTHWEST OF THERE WILL HAVE THE BEST CHANCE FOR SEVERE THUNDERSTORMS. FLASH FLOODING WILL BECOME MORE LIKELY LATER TONIGHT INTO EARLY SUNDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY TO BE ONGOING ACROSS PARTS OF NORTH TEXAS SUNDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD BE STRONG. THERE WILL ALSO CONTINUE TO BE A HEAVY RAINFALL THREAT THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS MONDAY THROUGH FRIDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS WESTERN PARTS OF NORTH TEXAS THIS EVENING AND TONIGHT. DUNN
In the hours before
Local storm report, May 17, 12:14 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 5 NW WEATHERFORD 32.82N 97.86W
05/16/2015 PARKER TX FIRE DEPT/RESCUE
LARGE TREES DOWN ACROSS OLD AUTHON ROAD JUST WEST OF HWY
1885Local storm report, May 17, 12:46 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 4 S SPRINGTOWN 32.91N 97.68W
05/17/2015 PARKER TX FIRE DEPT/RESCUE
2-CAR GARAGE DESTROYED NEAR HWY 51 AND CARTER ROADSpecial weather statement, May 17, 1:14 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT SUN MAY 17 2015
TXZ093-104-170700-
GRAYSON TX-COLLIN TX-
114 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND NORTHERN COLLIN
COUNTIES UNTIL 200 AM CDT...
AT 113 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PROSPER...OR NEAR MCKINNEY...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3385 9686 3387 9681 3382 9676 3383 9671
3392 9666 3389 9658 3384 9662 3382 9653
3377 9650 3377 9642 3373 9638 3334 9639
3335 9629 3327 9630 3308 9679 3317 9684
3340 9684 3342 9694 3395 9694 3396 9692
TIME...MOT...LOC 0613Z 242DEG 43KT 3321 9675
30Local storm report, May 17, 1:39 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
139 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND DMG 4 WNW MILLSAP 32.77N 98.08W
05/15/2015 PARKER TX PUBLIC
PART OF THE ROOF OF A FRAME HOUSE REMOVED. TRAILER HOME
PUSHED OFF PINNINGS ABT 2 FT. METAL POLES RIPPED OUTOF
GROUND.Local storm report, May 17, 1:39 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED DATE
NATIONAL WEATHER SERVICE FORT WORTH TX
139 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND DMG 4 WNW MILLSAP 32.77N 98.08W
05/16/2015 PARKER TX PUBLIC
PART OF THE ROOF OF A FRAME HOUSE REMOVED. TRAILER HOME
PUSHED OFF PINNINGS ABT 2 FT. METAL POLES RIPPED OUTOF
GROUND.Special weather statement, May 17, 1:44 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 AM CDT SUN MAY 17 2015
TXZ094-105-170730-
HUNT TX-FANNIN TX-
144 AM CDT SUN MAY 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT AND FANNIN COUNTIES
UNTIL 230 AM CDT...
AT 143 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BELLS TO 6 MILES
SOUTHWEST OF WHITEWRIGHT TO NEAR FARMERSVILLE...AND MOVING EAST AT 45
MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BONHAM...COMMERCE...LEONARD...HONEY GROVE...WHITEWRIGHT...WOLFE
CITY...SAVOY...CELESTE...ECTOR...DODD CITY...BAILEY...RAVENNA...
BONHAM STATE PARK...TRENTON...LADONIA...PECAN GAP...WINDOM AND
NEYLANDVILLE.
LAT...LON 3388 9591 3384 9585 3322 9586 3315 9630
3335 9629 3334 9639 3371 9638 3370 9632
3375 9630 3376 9626 3375 9619 3380 9616
3386 9599 3386 9595 3388 9592
TIME...MOT...LOC 0643Z 252DEG 38KT 3366 9638 3344 9645 3322 9640
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| May 16, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| May 16, 8:23 PM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| May 16, 8:23 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 48 hr |
| May 16, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| May 16, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| May 16, 9:16 PM CDT | River Flood Warning | FWD | Collin | 44 hr |
| May 16, 9:24 PM CDT | Special Weather Statement | FWD | Jack | 51 min |
| May 16, 9:47 PM CDT | Special Weather Statement | FWD | Stephens | 58 min |
| May 16, 10:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| May 16, 10:18 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 57 min |
| May 16, 10:36 PM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| May 16, 10:41 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 16, 10:50 PM CDT | Special Weather Statement | FWD | Wise | 25 min |
| May 16, 10:57 PM CDT | Special Weather Statement | FWD | Jack | 48 min |
| May 16, 11:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 44 min |
| May 16, 11:18 PM CDT | Areal Flood Advisory | FWD | Jack, Montague, Wise | 3 hr |
| May 16, 11:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| May 16, 11:58 PM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| May 17, 12:03 AM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood | 42 min |
| May 17, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant, Wise | 53 min |
| May 17, 1:06 AM CDT | Areal Flood Advisory | FWD | Erath, Hood | 3 hr |
| May 17, 1:14 AM CDT | Special Weather Statement | FWD | Collin, Grayson | 46 min |
| May 17, 1:44 AM CDT | Special Weather Statement | FWD | Fannin | 46 min |
| May 17, 1:58 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 17, 2:26 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Rockwall | 3 hr |
| May 17, 3:04 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| May 17, 3:13 AM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Johnson | 3 hr |
| May 17, 3:35 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 17, 3:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 17, 4:01 AM CDT | Areal Flood Advisory | FWD | Bosque, Comanche, Hamilton, Mills | 3 hr |
| May 17, 4:07 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 3 hr |
| May 17, 5:24 AM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 17, 5:28 AM CDT | Areal Flood Advisory | FWD | Coryell | 3 hr |
| May 17, 5:33 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| May 17, 5:44 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 17, 5:50 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| May 17, 6:26 AM CDT | River Flood Warning | FWD | Tarrant | 16 hr |
| May 17, 6:44 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 3 hr |
| May 17, 6:47 AM CDT | River Flood Warning | FWD | Kaufman | 11 hr |
| May 17, 6:55 AM CDT | Flash Flood Watch | FWD | Henderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more | 5 hr |
| May 17, 7:02 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 118 min |
| May 17, 7:09 AM CDT | Areal Flood Advisory | FWD | Anderson, Falls, Freestone, Henderson, Kaufman, Leon and 5 more | 3 hr |
| May 17, 7:31 AM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| May 17, 8:12 AM CDT | Areal Flood Warning | FWD | Johnson | 6 hr |
| May 17, 8:26 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis, Tarrant | 3 hr |
| May 17, 9:17 AM CDT | River Flood Warning | FWD | Navarro | 70 hr |
| May 17, 9:17 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 7 days |
| May 17, 10:13 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.